# SDR AALA20120419031

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 83,391 hours, 13,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMP FOR LEFT AFT FUSELAGE EMERGENCY LIGHTS.  OPS CHECK NORMAL.
